N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Improved robustness for nearly-incompressible large deformation meshfree simulations on Delaunay tessellations

A. Ortiz-Bernardin, M. A. Puso, and N. Sukumar. Improved robustness for nearly-incompressible large deformation meshfree simulations on Delaunay tessellations. Computer Methods in Applied Mechanics and Engineering, 293:348–374, 2015.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Ortiz:2015:IRN,
	author = "A. Ortiz-Bernardin and M. A. Puso and N. Sukumar",
	title  = "Improved robustness for nearly-incompressible large deformation meshfree
             simulations on {Delaunay} tessellations",
	journal = CMAME,
  	year   = 2015,
  	volume = 293,
  	pages  = {348--374},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/maxent-vanp3D.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20